advertisement
Question
Posted by: Mokkie | 2011/06/23

USN

Hi Doc
I am battling with my thyroid, since Sept the TSh was way over, now okay for the first time. I am about 25 kg overweight. Do you think I can start using USN to loose weight? Or will it affect the thyroid again?
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageEating Disorders Expert

Hi Mokkie,
It's not my place to make any endocrinological decisions or diagnoses n this forum, but I would certainly warn you against any weight loss regimen that falls outside the ambit of eating a healthy, normal and moderated intake; not to mention regular and moderate exercise. I suggest that you see an endocrinologist, after which a dietician would likely be able to prescribe you a healthy daily intake.
Regards,
Graham

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Lee | 2011/06/27

As everyone on the weightloss forum knows, I would rather BUY SHOES than shakes and pills. Please join us on the weightloss forum. Go to DietDoc and near top of the page you click on the forum. I also have about 20 - 25 kilos to lose and have lost 10 already. My waist is now 98cm (was about 120) and I''m aiming for 88cm.

Reply to Lee
Posted by: Eating disorders and Obesity Expert | 2011/06/27

Hi Mokkie,
It's not my place to make any endocrinological decisions or diagnoses n this forum, but I would certainly warn you against any weight loss regimen that falls outside the ambit of eating a healthy, normal and moderated intake; not to mention regular and moderate exercise. I suggest that you see an endocrinologist, after which a dietician would likely be able to prescribe you a healthy daily intake.
Regards,
Graham

Reply to Eating disorders and Obesity Expert
Posted by: Kasandra | 2011/06/23

Which of the USN products do you want to use Mokkie? Some of these pills contain all kind of ephredine or high dosage of caffeine etc which cant be good.

Not just for your thyroid but metabolism as well.

Under peers is weightloss forum were we post and help each other some to maintain a healthy weight and others in their healthy approach to lose some centimetres we post our meal plans and give advice.

Why not come join there to get some good ideas of healthy eating plans.

Shakes and pills are never the answer. Besides its just cost a lot of money and in the end you havent learned to eat what your body needs and you are never satisfied.

Glad your thyroid is now sorted out.

Reply to Kasandra

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement